# SDR DALA1163460928

- Difficulty date: November 15, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- Aircraft time: 61,526 hours, 46,821 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV A CRACK WAS FOUND ON FUSELAGE SKIN AT STA Y=1418 BTW LONGERON 1 AND 2RT WITH 0.562" LENGTH.  CRACK AREA ON FUSELAGE WAS CUT OUT AND FILLER, DOUBLER INSTALLED IAW ERA 497385-14 REV ORIG.
